Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Short-interval sector problems for CM elliptic curves

Apoorva Panidapu and Jesse Thorner

Ambiguous solutions of a Pell equation

Amir Akbary and Forrest J. Francis

On the spectral properties of the quantum cohomology of odd quadrics

Ryan M. Shifler and Stephanie Warman

Very well-covered graphs with the Erdős–Ko–Rado property

Jessica De Silva, Adam B. Dionne, Aidan Dunkelberg and Pamela E. Harris

Monodromy groups of dessins d'enfant on rational triangular billiards surfaces

Madison Mabe, Richard A. Moy, Jason Schmurr and Japheth Varlack

New ordering methods to construct contagious sets and induced degenerate subgraphs

Connor C. Anderson, Akshaj Balasubramanian, Henry Poskanzer, Daniel Reichman and Gábor N. Sárközy

Tile-based modeling of DNA self-assembly for two graph families with appended paths

Chloe Griffin and Jessica Sorrells

Enumeration of symmetric arc diagrams

Juan B. Gil and Luis E. Lopez

Large 1-systems of curves in nonorientable surfaces

Sarah Ruth Nicholls, Nancy Scherich and Julia Shneidman

A variational framework for second-order backward discrete boundary value problems

Liancheng Wang, Min Wang and James Zhang

A partial classification of local rings of order $p^6$

Connor Akers and Steve Szabo

Ribbon knots with different symmetric union presentations

Taizo Kanenobu and Shuhei Yoshikawa